# SDR DALA2022052303519

- Difficulty date: May 17, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 68,125 hours, 25,640 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2244844) DURING INSPECTION FOUND DENT ON RH HORIZONTAL STAB SKIN AT LE STA 66.93. DENT ON RH HORIZONTAL STAB NOSE SKIN WAS REPAIRED AT LE STATION 66.93 I.A.W. B737-800 SRM55-10-01-2R PROCEDURE 2 REPAIR 2.
